# SDR ASAA2013010293597

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 14,981 hours, 4,550 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AFT LOOP A WILL NOT TEST.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT, ACCOMPLISHED CARGO FIRE TEST REF MM 26-16-00, TEST PASSED. ACCOMPLISHED TEST SEVERAL TIMES.  CEU DOES NOT LOG ANY DETECTOR FAULTS DURING TEST.  NO HISTORY PAST 30 DAYS.
